# SDR FDEA2020040650696

- Difficulty date: April 5, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

03EA FASTENER HOLES #30, #31, #32 FOUND WITH CRACK INDICATION DURING   ACCOMPLISHMENT OF OPEN-HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT RIGHT   HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 690 AND STATION   XORS = 700. REPAIR CARRIED OUT AT RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN   STATION XORS = 690 AND STATION XORS = 700 AT HOLES #30, #31, #32 AS PER SRM 57-20-02-2R   FIGURE 201 REPAIR 5. INITIAL INSPECTION TO BE CARRIED OUT AFTER 2000 FLIGHT CYCLES   AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 2000 FLIGHT CYCLES AS PER SRM   57-20-02-2R FIGURE 202 REPAIR 5 TABLE 201 REQUIREMENTS METHOD BY HIGH FREQUENCY   EDDY CURRENT INSPECTION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
